# SDR AALA20150202004

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 111,192 hours, 18,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT STRINGER 37 LT & STATION 1197+70.  REPAIRED SKIN IAW SRM 53-00-01-2R, PROCEDURE 1.
